# SDR REXA2021041500110

- Difficulty date: March 25, 2021
- Submitted: April 15, 2021
- Operation: Air carrier
- Aircraft: N325PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15325
- Aircraft time: 14,996 hours, 10,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Bracket
- Part number: 601R103771
- Condition: Chafed
- Location: Lt Stub Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH STUB FAIRING ATTACH BRACKET ON WING IS CHAFED.  REPLACED L/H STUB FAIRING ATTACH BRACKET IAW CRJ 900 SRM 51-42-21-001-001-A01 NO DEFECTS NOTED.
